MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 10th june 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that immediately following implantation into the eye the optic was observed to be cracked necessitating lens explantation and exchange.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that immediately following implantation into the eye the optic was cracked.The lens was explanted and exchanged during the original surgery session."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was discarded by the healthcare facility.The rayner hydrophilic acrylic iol use risk matrix identifies the following as possible causes of "physical damage to lens": sharp edge instruments used during surgical procedure, surgical procedure: incorrect use of lens injection system, surgeon misidentifying posterior capsule creasing, lens surface ablated by nd: yag operator error and cracked optic surface post injection due to dehydration of lens.Additionally, the rayone preloaded iol injection system use risk matrix identifies forcing a blocked injector, inadequate lubrication, misuse of device and optic edge trapped/damaged on closure of cartridge as possible causes of lens optic damage.Our review of production records for the rayone aspheric rao600c batch 105284660 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 105284660.Without the ability to examine the device and without clear event details being provided it is not possible to establish the root cause of the event.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key25577121
Report Number3012304651-2026-00191
Device Sequence Number5153310
Product Code HQL
UDI-Device Identifier05029867692208
UDI-Public05029867692208
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number102584660
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown